# SDR 03206641

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N641BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE LT EMERGENCY LIGHT WAS FOUND INOPERATIVE. MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LT EMERGENCY LIGHT. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
